Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KC31's Blog

  • entries
    173
  • comments
    132
  • views
    41517

Day 112- Increasing Workouts

KC31

149 views

I have been increasing my workouts everyday and so far the joint pain and muscle pain has been ok. I still feel really stiff on my right leg but it's not to bad....Last night I ran 4 miles and limped my way back home for about quarter of that...But it has still been an improvement. Before I could not get my joints to move at all, I couldn't even walk 2 miles without being in really bad pain. So I do see an improvement. :wall:

I have read other's blogs and people side effects seem to get worse the longer they are on accutane, but for me everything has been different. I'm still not dry, I haven't chapep, or flaked....I moisterize twice a day and still take HOT showers and everything seems to be ok.... My body has defently ajusted to being on the medication. I'm not sure if it's a good thing or bad....???

Hope all is well in acne WORLD! :think:



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×